# SDR SWAA2023021594524

- Difficulty date: January 24, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 34,067 hours, 15,563 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Barrier
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL. STA 663 VAPER BARRIER. PREVIOUS REPAIR IS BECOMING DISBONDED. LOCATED AT LBL 44; WL 165. MARKED LEFT MAIN WHEEL WELL. STA 663 VAPER BARRIER. PREVIOUS REPAIR IS BECOMING DISBONDED. LOCATED AT LBL 44 WL 165. MARKED<[01] INSTALLED REPAIR PER SRM 51-70-04 REPAIR 10.
